Global finite-time stabilisation for a class of stochastic nonlinear systems by output feedback

Full text for this resource is not available from the Research Repository.

Lan, Q, Li, S, Khoo, S and Shi, Peng ORCID: 0000-0001-8218-586X (2014) Global finite-time stabilisation for a class of stochastic nonlinear systems by output feedback. International Journal of Control, 88 (3). 494 - 506. ISSN 0020-7179

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29876
DOI https://doi.org/10.1080/00207179.2014.962766
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020717...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Citations in Scopus 56 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login